International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Approximating Fixed Point of (α, β, γ)-Nonexpansive Mapping Using Picard-Thakur Iterative Scheme

  • Maha Noorwali
  • Kifayat Ullah*
  • Hayat Ullah
  • Muhammad Arif
  • Bashir Nawaz

    * Corresponding author

    Abstract

    In this paper, we explore the fixed point approximation of (α, β, γ)–nonexpansive mappings using the Picard-Thakur iterative scheme. We identify the efficiency of Picard-Thakur iterative scheme through a numerical example by comparing it with other iterative schemes. We also proved strong and weak fixed point convergence theorems for (α, β, γ)–nonexpansive mappings by using Picard-Thakur iterative scheme.

    How to Cite

    M. Noorwali, K. Ullah, H. Ullah, M. Arif, B. Nawaz, Approximating Fixed Point of (α, β, γ)-Nonexpansive Mapping Using Picard-Thakur Iterative Scheme, Int. J. Anal. Appl. 22 (2024), 189. https://doi.org/10.28924/2291-8639-22-2024-189

    BibTeX
    @article{Noorwali2024,
      author  = {Noorwali, Maha and Ullah, Kifayat and Ullah, Hayat and Arif, Muhammad and Nawaz, Bashir},
      title   = {Approximating Fixed Point of (α, β, γ)-Nonexpansive Mapping Using Picard-Thakur Iterative Scheme},
      journal = {Int. J. Anal. Appl.},
      volume  = {22},
      year    = {2024},
      pages   = {189},
      doi     = {10.28924/2291-8639-22-2024-189}
    }

    References

    • [1] M. Abbas, T. Nazir, A New Faster Iteration Process Applied to Constrained Minimization and Feasibility Problems, Math. Vesnik, 66 (2014), 223–234. http://hdl.handle.net/2263/43663.
    • [2] D.R. Sahu, D. O’Regan, R.P. Agarwal, Fixed Point Theory for Lipschitzian-type Mappings with Applications, Springer, New York, 2009. https://doi.org/10.1007/978-0-387-75818-3.
    • [3] R.P. Agarwal, D. O’Regon, D.R. Sahu, Iterative Construction of Fixed Points of Nearly Asymptotically Nonexpansive Mappings, J. Nonlinear Convex Anal. 8 (2007), 61–79.
    • [4] K. Aoyama, F. Kohsaka, Fixed Point Theorem for -Nonexpansive Mappings in Banach Spaces, Nonlinear Anal.: Theory, Meth. Appl. 74 (2011), 4387–4391. https://doi.org/10.1016/j.na.2011.03.057.
    • [5] S. Banach, Sur les Opérations dans les Ensembles Abstraits et leur Application aux Équations Intégrales, Fund. Math. 3 (1922), 133–181. https://doi.org/10.4064/fm-3-1-133-181.
    • [6] F.E. Browder, Nonexpansive Nonlinear Operators in a Banach Space, Proc. Natl. Acad. Sci. U.S.A. 54 (1965), 1041–1044. https://doi.org/10.1073/pnas.54.4.1041.
    • [7] J.A. Clarkson, Uniformly Convex Spaces, Trans. Amer. Math. Soc. 40 (1936), 396–414. https://doi.org/10.2307/1989630.
    • [8] D. Göhde, Zum Prinzip der Kontraktiven Abbildung, Math. Nachr. 30 (1965), 251–258. https://doi.org/10.1002/mana.19650300312.
    • [9] S. Ishikawa, Fixed Points by a New Iteration Method, Proc. Amer. Math. Soc. 44 (1974), 147–150. https://doi.org/10.1090/s0002-9939-1974-0336469-5.
    • [10] J. Jia, K. Shabbir, K. Ahmad, N.A. Shah, T. Botmart, Strong Convergence of a New Hybrid Iterative Scheme for Nonexpensive Mappings and Applications, J. Function Spaces 2022 (2022), 4855173. https://doi.org/10.1155/2022/4855173.
    • [11] E. Karapınar, T. Abdeljawad, F. Jarad, Applying New Fixed Point Theorems on Fractional and Ordinary Differential Equations, Adv. Diff. Equ. 2019 (2019), 421. https://doi.org/10.1186/s13662-019-2354-3.
    • [12] E. Karapınar, K. Tas, Generalized (C)-Conditions and Related Fixed Point Theorems, Comp. Math. Appl. 61 (2011), 3370–3380. https://doi.org/10.1016/j.camwa.2011.04.035.
    • [13] S. Khatoon, I. Uddin, D. Baleanu, Approximation of Fixed Point and Its Application to Fractional Differential Equation, J. Appl. Math. Comp. 66 (2021), 507–525. https://doi.org/10.1007/s12190-020-01445-1.
    • [14] W.A. Kirk, A Fixed Point Theorem for Mappings which do not Increase Distances, Amer. Math. Mon. 72 (1965), 1004–1006. https://doi.org/10.2307/2313345.
    • [15] W.R. Mann, Mean Value Methods in Iteration, Proc. Amer. Math. Soc. 4 (1953), 506–510. https://doi.org/10.1090/s0002-9939-1953-0054846-3.
    • [16] M.A. Noor, New Approximation Schemes for General Variational Inequalities, J. Math. Anal. Appl. 251 (2000), 217–229. https://doi.org/10.1006/jmaa.2000.7042.
    • [17] Z. Opial, Weak and Strong Convergence of the Sequence of Successive Approximations for Nonexpansive Mappings, Bull. Amer. Math. Soc. 73 (1967), 591–597.
    • [18] É. Picard, Mémoire sur la Théorie des Équations aux Dérivées Partielles et la Méthode des Approximations Successives, J. Math. Pures Appl. 6 (1890), 145–210.
    • [19] J. Schu, Weak and Strong Convergence to Fixed Points of Asymptotically Nonexpansive Mappings, Bull. Austral. Math. Soc. 43 (1991), 153–159. https://doi.org/10.1017/s0004972700028884.
    • [20] H.F. Senter, W.G. Dotson, Approximating Fixed Points of Nonexpansive Mappings, Proc. Amer. Math. Soc. 44 (1974), 375–380. https://doi.org/10.1090/s0002-9939-1974-0346608-8.
    • [21] H.F. Senter, W.G. Dotson, Approximating Fixed Points of Nonexpansive Mappings, Proc. Amer. Math. Soc. 44 (1974), 375–380. https://doi.org/10.1090/s0002-9939-1974-0346608-8.
    • [22] T. Suzuki, Fixed Point Theorems and Convergence Theorems for Some Generalized Nonexpansive Mappings, J. Math. Anal. Appl. 340 (2008), 1088–1095. https://doi.org/10.1016/j.jmaa.2007.09.023.
    • [23] W. Takahashi, Nonlinear Functional Analysis: Fixed Point Theory and Its Applications, Yokohama Publishers, Yokohama, 2000.
    • [24] B.S. Thakur, D. Thakur, M. Postolache, A New Iterative Scheme for Numerical Reckoning Fixed Points of Suzuki’s Generalized Nonexpansive Mappings, Appl. Math. Comp. 275 (2016), 147–155. https://doi.org/10.1016/j.amc.2015.11.065.
    • [25] K. Ullah, J. Ahmed, A New Results of Nonlinear Operators and Convergence Results via Faster Iteration Process, Preprint.
    • [26] K. Ullah, M. Arshad, Numerical Reckoning Fixed Points for Suzuki’s Generalized Nonexpansive Mappings via New Iteration Process, Filomat 32 (2018), 187–196. https://doi.org/10.2298/fil1801187u.
    • [27] K. Ullah, J. Ahmad, M. de la Sen, On Generalized Nonexpansive Maps in Banach Spaces, Computation 8 (2020), 61. https://doi.org/10.3390/computation8030061.
    • [28] B. Nawaz, K. Ullah, K. Gdawiec, Convergence Analysis of Picard-SP Iteration Process for Generalized αNonexpansive Mappings, Numer. Algor. (2024). https://doi.org/10.1007/s11075-024-01859-z.